# SDR DATA 201805180601

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N688AN
- Make and model: Stbros SD360200
- Aircraft serial: SH3633
- Aircraft time: 38,809 hours, 55,388 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Diode
- Condition: Burned
- Location: Audio Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AFTER DEPARTURE, STARTED SMELLING PLASTIC FUMES.   FOUND THE AUDIO PANEL CIRCUIT BREAKER HAD TRIPPED.  LOST ALL COMMS AND INTERCOM. LEVELED AT 8000 MSL.   ALL COMM HEAD LIGHTS WENT FULL BRIGHT AND NOTICED SMOKE EMANATING FROM THE CAPTAIN'S COM PANEL. FO TURNED OFF THE AVIONICS MASTER SWITCH.  QUICKLY REVIEWED GENERATOR AND INVERTER LOADS TO CHECK FOR EXCESSIVE DRAWLS.  FOUND NONE.   OPENED PILOT WINDOW TO ESCAPE THE SMOKE AND FUMES.  TURNED LEFT  AND BEGAN DECENT FOR APPROACH.  RAN THE DECENT CHECKLIST, CONFIGURED THE AIRCRAFT, THEN RAN THE APPROACH AND FINAL CHECKLIST.  DESCENDING THROUGH 2500FT SAW A STEADY GREEN LIGHT FROM TOWER AND LANDED. SHUT DOWN. MAINTENANCE FOUND A BURNED DIODE ON THE AUDIO CONTROL PANEL.   REPLACED,  OPS CHECKED SATISFACTORILY.
